# SDR C77A309672

- Difficulty date: September 5, 2010
- Submitted: September 5, 2010
- Operation: Air carrier
- Aircraft: N605C
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 7,738 hours, 4,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003337
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,704 hours, 3,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS CAME ON WHEN ACFT WAS POWERED DOWN WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION.  TRIED TO RESET BY CYCLING POWER BACK ON AND OFF-NO HELP.  R & R AFT LT ELPU IAW AMM 33-50-01.  OPS CHECKED GOOD.
